# SDR CA000322002

- Difficulty date: January 21, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bell 212
- System (JASC): 3340 · Exterior Lighting
- Part: Pivot
- Part number: 4609465
- Condition: Damaged
- Location: Spot Light
- Component: Controllable Lig, Grimes, G62504
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) THE SHAFT PIVOT ASSY CONTAINS PARTS THAT DO NOT CONFORM TO MFG''S SPECS.  BUS BAR ASSY AND INSULATORS SHOW SIGNS OF MELTING. THIS ASSY CARRIES MAIN LAMP POWER AND HIGH AMPS.  THERE IS A POSSIBILITY OF AN ELECTRICAL SHORT AND SUBSEQUENT SAFETY CONCERNS.
